# SDR N6WA2020122601

- Difficulty date: December 26, 2020
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 42,580 hours, 32,923 cycles
- Engine: Ge CF348C5B1
- Engine time: 41,501 hours, 31,917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Part time: 41,501 hours, 31,917 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FLAME OUT TWICE IN FLIGHT.  PERFORMED INSPECTION OF RT ENGINE FOR ITT EXCEEDANCE MESSAGE ON EICAS, IAW CRJ FIM TASK 72-00-00 REFER TO LOG PG 494489 DISCREPANCY FOR WORK DONE.  R & R NR 2 ENGINE, IAW CRJ550 AMM 71-00-00
